# SDR DALA2019100650159

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 8,703 hours, 773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 42G EMERGENCY EXIT LIGHT INOPERATIVE. FOUND TERMINAL MISSING, REPLACED TERMINAL. LP 6311432
